# SDR USAA2009102992926

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 54,104 hours, 36,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK - FLL - EEL - FOUND BULL NOSE EMERGENCY LIGHT ASSEMBLY AT 2AC MISSING.  INSTALLED BULL NOSE EMERGENCY LIGHT ASSEMBLY AT 2AC IAW BOEING 737-400 DRAWING 412N1127 AND AMM 33-51-21.
